Existence, localization and multiplicity results for positive radial solutions of semilinear elliptic systems

Abstract

Existence, localization and multiplicity results of positive solutions to a system of singular second-order differential equations are established by means of the vector version of Krasnoselskii’s cone fixed point theorem. The results are then applied for positive radial solutions to semilinear elliptic systems.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Semilinear elliptic system; Dirichlet problem; Singular boundary value problem; Positive solution; Radial solution; Fixed point

Paper coordinates

R. Precup, Existence, localization and multiplicity results for positive radial solutions of semilinear elliptic systems, J. Math. Anal. Appl. 352 (2009) no. 1, 48-56, https://doi.org/10.1016/j.jmaa.2008.01.097

PDF

About this paper

Journal

Journal of Mathematical Analysis and Applications

Publisher Name

Elsevier

Print ISSN
Online ISSN

0022-247X

google scholar link

2009

Related Posts